College Mathematics Journal

Vol48-N3

Issue link: http://jmobile.maa.org/i/823968

Contents of this Issue

Navigation

Page 0 of 83

An Official Publication of the Mathematical Association of America THE COLLEGE MATHEMATICS JOURNAL In this Issue: • Constrainged Lagrangian dynamics with a medieval siege weapon • Basic models of the global mean sea level rise • New proofs of the infinitude of primes THE COLLEGE MATHEMATICS JOURNAL Vol. 48, No. 3, May 2017 One Animal by Hikari Hirose

Articles in this issue

Archives of this issue

view archives of College Mathematics Journal - Vol48-N3
loading...
College Mathematics Journal

 

Journals of the Mathematical Association of America (MAA) are available to MAA members in print, online, and mobile versions. The mobile version is ready for your smartphone or tablet.

The mobile editions of the American Mathematical Monthly, Mathematics Magazine, and the College Mathematics Journal are available to MAA members only. Please use your MAA username and password to log in.

If you are not a member, join the MAA today.

For help, please email webmaster@maa.org.

 or  free preview Remember me